# SDR CA030501009

- Difficulty date: May 1, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 11,115 hours
- Engine: Lyc TIO540A2B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 486597
- Condition: Cracked
- Location: Te Flap Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT FLAP FLEX CABLE WAS FOUND TO HAVE A CRACK ON THE SLINED SHAFT FROM THE PIN HOLE TO THE END OF THE DRIVE. THIS WAS DISCOVERED WHEN AD 82-27-13 WAS CARRIED OUT. REPLACED SHAFT DRIVE
